# SDR AALA20150227002

- Difficulty date: February 19, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 148T27104
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING HAS TOOLING DAMAGE.  REPAIRED FITTING IAW EA B767-53-03867.
